# SDR AWXA200301634

- Difficulty date: December 3, 2003
- Submitted: December 30, 2003
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 57,725 hours, 36,969 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C266032
- Condition: Delaminated
- Location: Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK THE RIGHT WING NR 4 SLAT WAS FOUND DELAMINATED AT INBOARD LOWER TRAILING EDGE.  MAINTENANCE CUT OUT DELAMINATED SECTION OF SKIN AT INBOARD LOWER TRAILING EDGE; FABRICATED REPAIR DOUBLERS; BONDED REPAIR PART TO SLAT SKIN IAW B737-300 SRM 51-70-10, FIG 5 & 16, PG 8, 31, 41, 43-44, & 67-69.
